# SDR CA151007018

- Difficulty date: September 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Doug MD 900
- Engine: Pwc PW207E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW OF THE HELICOPTER WAS FORCED TO MAKE AN EMERGENCY LANDING ON THE OUTSKIRTS OF PARIS DUE TO LEFT ENGINE LOW OIL PRESSURE AND SMOKE IN THE CABIN. TROUBLESHOOTING FOUND THE COMPRESSOR WET WITH OIL (POSSIBLY LEAKING FROM THE NR 3 BEARING CAVITY) AND OIL PRESSURE NOT CLIMBING TO REQUIRED PRESSURE DURING GROUND START. ON-GOING.
